# SDR REXA2020012760054

- Difficulty date: January 26, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N308PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15308
- Aircraft time: 14,412 hours, 10,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKERING ON AND OFF IN AFT CABIN
REMOVED AND REPLACED EMERGENCY BATTERY AT POSITION PS-35 IAS CRJ900 MM CH 33-51-17 ALL CHECKS GOOD
